Vol 9, No 1 (2019)

Table of Contents

Articles

Suzana Aleksic, Tatjana Dosenovic, Zoran D. Mitrovic, Stojan Radenovic
Remarks on common fixed point results for generalized α∗-ψ-contraction multivalued mappings in b-metric spaces
Advances in Fixed Point Theory, Vol 9, No 1 (2019), 1-16
PDF

Rommel O. Gregorio
Coupled fixed point theorems in partially ordered metric spaces
Advances in Fixed Point Theory, Vol 9, No 1 (2019), 17-28
PDF

Godwin Chidi Ugwunnadi
Approximating a common fixed point for finite family of demimetric mappings in CAT(0) space
Advances in Fixed Point Theory, Vol 9, No 1 (2019), 29-44
PDF

Prayong Sainuan
On the rate of convergence of Noor, SP and P-iterations for continuous functions on an arbitrary interval
Advances in Fixed Point Theory, Vol 9, No 1 (2019), 45-68
PDF

Shyam Sundar Sundar Santra
Existence of nonoscillatory solutions for second-order nonlinear differential equations of neutral type
Advances in Fixed Point Theory, Vol 9, No 1 (2019), 69-79
PDF

Md. Asaduzzaman, Md. Zulfikar Ali
The unique symmetric positive solutions for nonlinear fourth order arbitrary two-point boundary value problems: a fixed point theory approach
Advances in Fixed Point Theory, Vol 9, No 1 (2019), 80-98
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.